Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Topological equivalence of holomorphic foliation germs of rank 1 with isolated singularity in the Poincaré domain

Title data

Eckl, Thomas ; Lönne, Michael:
Topological equivalence of holomorphic foliation germs of rank 1 with isolated singularity in the Poincaré domain.
In: Annales de l'institut Fourier. Vol. 69 (2019) Issue 2 . - pp. 561-590.
ISSN 1777-5310
DOI: https://doi.org/10.5802/aif.3251

Abstract in another language

Nous démontrons que la classe d’équivalence topologique des germes de feuilletages holomorphiques de rang 1 avec une singularité isolée de type Poincaré est déterminée par la classe d’équivalence topologique du feuilletage réel d’intersection du germe du feuilletage (normalisé) avec une sphère centrée dans la singularité. Nous utilisons ce Theorème de Reconstruction afin de classifier complètement les classes d’équivalence topologique des germes de feuilletages holomorphiques planes de type Poincaré et nous discutons une conjecture sur la classification en dimension ≥3.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: holomorphic foliation germs; isolated singularity; topological equivalence; Poincaré domain
Subject classification: Mathematics Subject Classification Code: 32S65 58K45
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 09:57
Last Modified: 23 Nov 2021 09:57
URI: https://eref.uni-bayreuth.de/id/eprint/67978